Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Spheroidal decompostions of $ E\sp{4}$


Author: J. P. Neuzil
Journal: Trans. Amer. Math. Soc. 155 (1971), 35-64
MSC: Primary 54.78
DOI: https://doi.org/10.1090/S0002-9947-1971-0273587-6
MathSciNet review: 0273587
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper investigates a generalization to $ {E^4}$ of the notion of toroidal decomposition of $ {E^3}$. A certain type of this kind of upper semicontinuous decomposition is shown to be shrinkable and hence yield $ {E^4}$ as its decomposition space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.78

Retrieve articles in all journals with MSC: 54.78


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0273587-6
Keywords: Simple spheroidal decomposition, spheroidal decomposition, point-like decompostion, toroidal decomposition, upper semicontinuous decomposition, decomposition spaces, Euclidean $ 4$-space
Article copyright: © Copyright 1971 American Mathematical Society